Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What causes burning on testicles after using hair removal cream?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 745 Questions
Question
Used XXXXXXX for hair removal on my testicle. It started to burn. 24 hours later i had protected sex, but my testicles started to burn once the womans
body fluids touched my testicles. Is this a easy way to get an std if the woman was infected with anything?
Posted Wed, 20 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Deepika Patil 31 minutes later
Brief Answer:
may be

Detailed Answer:
Hello Sir,

Welcome to HealthcareMagic .

Due to the hair removal cream you may be having reaction and inflammation for which you are having burning sensation.

Since it is inflammed any contact with std infected female body fluid increases chances of you acquiring infection. Since already inflammed skin have reduced immunity and infection controlling power.

I would suggest you to look for any development of itching or continuation of burning , any wound or swelling etc. If you develop anyone among these then I insist you to consult a dermatologist and get checked.

Hope I have answered your query . If any further queries are there I would love to help.

Regards
Dr.Deepika Patil
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor